Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Weight loss while taking Celexa?

Has anyone else that's taking Celexa lost weight? I've been taking it for about 3 months and I've lost close to 10 pounds. I feel like that's a lot since I'm pretty thin.

 
ReneeK3

Asked by ReneeK3 at 9:28 AM on Jul. 7, 2008 in Health

Level 2 (9 Credits)
This question is closed.
Answers (10)
  • restlessness and loss of appetite are both listed side effects of this medication. That is one possible explantion. Talk to your Dr.
    GrnEyedGrandma

    Answer by GrnEyedGrandma at 7:49 PM on Jul. 7, 2008

  • I'm on Celexa and I haven't lost weight. In fact, I've gained. It must just be you.
    jeni2671

    Answer by jeni2671 at 9:37 AM on Jul. 7, 2008

  • Why are you on it?? Depression??? Using it as an upper?? DRUGS ARE BAD!!!!
    Anonymous

    Answer by Anonymous at 1:45 PM on Jul. 7, 2008

  • Contact your physician.
    Bevner

    Answer by Bevner at 2:31 PM on Jul. 7, 2008

  • Annonymous: You're awfully brave hiding behind your computer. I was just asking a simple question. It is none of your business as to why I am taking it.
    ReneeK3

    Answer by ReneeK3 at 2:40 PM on Jul. 7, 2008

  • anon---you are a friggin idiot for that post. If you had a clue, you might realize that it is YOU that needs to be medicated. I have a special remedy for idiots like you.
    romanceparty4u

    Answer by romanceparty4u at 4:13 PM on Jul. 7, 2008

  • I have a special remedy for idiots like you.......
    very mature OLD one....
    AND I don't need medication. I'm a generally happy person. Its people who think they need medication that rub me the wrong way. Exercise would go a long way in making one feel better, and so would a better vocabulary.... :)
    Anonymous

    Answer by Anonymous at 6:20 PM on Jul. 7, 2008

  • You are a source of amusement...I have bigger words in my vocabulary, but some of them you wouldn't understand, and many of them I can't use here on this open forum.
    I can ascertain your mental status by your post, as well as your intellect, and lack thereof.
    Exercise doesn't cure everything. Diet doesn't either. Get your head out of your rectum.
    romanceparty4u

    Answer by romanceparty4u at 7:17 PM on Jul. 7, 2008

  • Oh---sniff, boo hooooooo she called me OLD!!! LOL!
    romanceparty4u

    Answer by romanceparty4u at 7:20 PM on Jul. 7, 2008

  • i gained weight on it
    Patience1

    Answer by Patience1 at 2:31 AM on Jul. 8, 2008